Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 9, 2024, 6:55 PM MDT for Huerfano County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2024, 6:55 PM MDT (00:55 UTC)
- Expired
- Jun 9, 2024, 9:14 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Huerfano County, CO
The radar
The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.9 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 3005 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
413
WGUS55 KPUB 100055
FFWPUB
COC055-100400-
/O.NEW.KPUB.FF.W.0004.240610T0055Z-240610T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
655 PM MDT Sun Jun 9 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central Huerfano County in southeastern Colorado...
* Until 1000 PM MDT.
* At 655 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
La Veta.
This includes the following high risk locations...
North Abeyta Creek at Highway 160 bridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3747 10500 3760 10503 3763 10490 3751 10483
FLASH FLOOD...RADAR INDICATED
$$
SR1 follow-up statement
836 WGUS75 KPUB 100314 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 914 PM MDT Sun Jun 9 2024 COC055-100324- /O.CAN.KPUB.FF.W.0004.000000T0000Z-240610T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Huerfano CO- 914 PM MDT Sun Jun 9 2024 ...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL HUERFANO COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 3747 10500 3760 10503 3763 10490 3751 10483 $$ SR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:16 PM MDT, 39 minutes earlier. Its key messages:
- Strong to severe thunderstorms are expected today, with main risks being hail and torrential rainfall.
- Showers and strong thunderstorms are expected for tomorrow as well, with primary risks being heavy rainfall and localized flash flooding.
- A warming and drying trend kicks off Tuesday, with near-record heat expected by Thursday.
Area forecast discussion, Jun 9, 6:16 PM MDT, 39 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 616 PM MDT Sun Jun 9 2024 .KEY MESSAGES... - Strong to severe thunderstorms are expected today, with main risks being hail and torrential rainfall. - Showers and strong thunderstorms are expected for tomorrow as well, with primary risks being heavy rainfall and localized flash flooding. - A warming and drying trend kicks off Tuesday, with near-record heat expected by Thursday. && .SHORT TERM /THROUGH MONDAY/... Issued at 234 PM MDT Sun Jun 9 2024 Currently.. Showers and thunderstorms have already developed across the high country, one of which is already showing signs of being severe over the Wet Mountain Valley. Stronger storms are beginning to develop over the Pikes Peak region this hour as well. Dewpoints are very high over the area, with many locations in the many locations in the 50s and low 60s this hour. Temperatures are in 70s over the plains. Winds are southeasterly. SPC mesoanalysis is showing around 2000 J/kg of SBCAPE over our eastern mountains and the I-25 corridor for the 2pm to 4pm timeframe. Supercell composites of 2 are being analyzed over southern Fremont, western Pueblo, and Custer counties, which is where our current severe warning is out. Dewpoints in this area have been undersold by models all morning. Rest of Today and Tonight.. Easterly upslope has brought in additional moisture, and is fueling today's CAPE driven thunderstorm activity. The main differences between today and yesterday will be the lack of sheer and steering flow, and the increase in moisture. This will make for slower moving and more efficient rain-maker types of thunderstorms across our area. With the amount of instability we have present in our atmosphere though, we still can't rule hail up to 1.5 inches and wind gusts up to 60 mph. Though today's severe threat will be more torrential rainfall and localized flash flooding focused, we could see impacts from damaging winds and hail across our eastern mountains and the I-25 corridor. Storm look to push southeast throughout the late evening hours, with most convection pushing down into our southeast plains by around 11pm this evening. Depending on lingering moisture from outflow boundaries, most areas look to be dry by the early morning hours of tomorrow, though some high res models guidance does keep showers over portions of our plains well into the overnight hours. Tomorrow... Models bring a weaker/open low south of our border tomorrow which, in combination with remnant pacific moisture from this weekend's event, will help to spread another round of showers and thunderstorms across the area for tomorrow afternoon and tomorrow evening. Our temperatures increase by a couple of degrees, and our dewpoints decrease by a couple of degrees, but for the most part we will continue to see a risk of torrential rain and localized flash flooding due to slow moving storms, possible training storms, and already cresting local waterways. Urban areas that see high amounts of rainfall today could see localized flash flooding tomorrow as well. SPC has us outlooked for a marginal risk for severe thunderstorms across our eastern mountains and the I-25 corridor, and WPC has most of our mountains outlooked for excessive rainfall as well. Burn scars will be more at risk tomorrow, especially any that see rain today. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... Issued at 234 PM MDT Sun Jun 9 2024 Tuesday.. Models bring a ridging pattern back over our region by Tuesday, which will kick off another warming and drying trend that will persist for the Tuesday through Thursday portion of this week. For Tuesday, enough lingering moisture looks to be present for isolated to scattered high-based showers and weak thunderstorms over most of the forecast area. Our higher terrain and mountain adjacent locations should see some decent rainfall out of storms still, but our eastern plains locations could end up seeing more gusty outflow winds than meaningful rain with Tuesday's storms if we dry out as much as models are currently pointing towards. Temperatures warm back up to several degrees above where we'll be on Monday, but only two or three degrees above normal for most locations. Highs look to be in the mid to upper 80s across out plains, with upper 70s and low 80s for mountain valleys, and 60s and 70s for higher terrain locations. Wednesday and Thursday.. As ridging continues to build, we continue to get hotter and drier through this period. Pops and qpf both decrease in coverage and intensity, and become restricted to the mountains for Wednesday, and mostly non-existent for Thursday. This means that we could see a few stray showers and weak storms over the high country on Wednesday, though they will likely be gusty wind-makers moreso than rain- makers, and precip is not likely for most areas on Thursday. Temperature-wise, expect a steady climb to near record heat by Thursday, with highs in the mid to upper 90s across the plains on Wednesday and widespread triple digits for many locations on Thursday. It is still several days out, but all three of our climate sites are forecast to come within a degree or two of our record highs for Thursday. (Colorado Springs record: 95, Pueblo record: 102, Alamosa record: 90) Friday Onwards.. For Friday, models bring a low onshore over California late Thursday, and into the Four Corners region by Friday evening. This system will bring Pacific moisture and southwesterly flow into our region, which should help to spark showers and thunderstorms for at least the Friday and possibly Saturday timeframe as well depending on timing, trajectory, and lingering moisture associated with the system after it passes through. It's too early to tell exactly how this system will play out, but it seems likely that most areas will see rain and storm chances for at least Friday. Another warming and drying trend looks to follow suit quickly after the departing Friday system. && .AVIATION /00Z TAFS THROUGH 00Z TUESDAY/... Issued at 607 PM MDT Sun Jun 9 2024 Scattered showers and storms will continue to move east across the region through the evening, with chances for storms at all 3 terminals. Storms could bring brief MVFR conditions to the terminals, along with gusty outflow winds to 40kts. Storms clear the area through the evening, with outflow expected to bring moisture back across the I-25 Corridor with stratus expected at COS through the early morning hours. Stratus to diminish by 16Z with chances of showers and storms once again at the terminals after 20Z. && .HYDROLOGY... Issued at 234 PM MDT Sun Jun 9 2024 Rapid snow melt continues, leading to elevated flows along the Arkansas River from Leadville to Avondale through at least Monday, along with smaller creeks and streams close to the mountains. While water levels are generally expected to stay within their banks, fast flows can still be dangerous. Heavy rainfall today and tomorrow could increase flash flood potential for the southeast mountains and eastern plains, especially for waters with already elevated flows. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...EHR AVIATION...MW HYDROLOGY...EHR
Hazardous weather outlook, Jun 9, 11:34 AM MDT, 7 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1134 AM MDT Sun Jun 9 2024 COZ058>089-093>099-101745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1134 AM MDT Sun Jun 9 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few strong to marginally severe thunderstorms will be possible this afternoon, mainly across the interior southeast mountains and the adjacent plains, and I-25 corridor. Storms will start over the mountains, with some moving over the plains late this afternoon into this evening. Main impact concerns will be hail up to 1.5 inches in diameter, wind gusts to 60 mph, and locally heavy rainfall. There is also a very slight chance for a brief landspout tornado today in the Wet Mountain Valley. Localized flash flooding will be a concern today for burn scars, urban areas, and for creeks and streams close to the mountains that are already running high due to snow melt. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few strong thunderstorms will be possible across the mountains and adjacent valleys and plains for Monday. Thunderstorm risks will be lightning, locally heavy rainfall, and small hail under 1 inch in diameter. Localized flash flooding will be possible on burn scars and for urban areas. Thunderstorm chances gradually decrease through next week with the thunderstorm risks transitioning toward gusty outflow winds up to 50 mph and lightning as we dry out and heat up once more. Another uptick in thunderstorms will be possible on Friday with the approach of another Pacific disturbance. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. Hodanish
In the hours before
Local storm report, Jun 9, 4:51 PM MDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
451 PM MDT Sun Jun 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Landspout 6 SW Villa Grove 38.19N 106.04W
06/09/2024 Saguache CO Storm Chaser
Video on social media.
&&
mwSpecial weather statement, Jun 9, 5:10 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Sun Jun 9 2024
COZ074-088-100015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
510 PM MDT Sun Jun 9 2024
...SCATTERED STRONG THUNDERSTORM WILLs IMPACT SOUTHWESTERN LAS
ANIMAS COUNTY THROUGH 615 PM MDT...
At 509 PM MDT, Doppler radar was tracking scattered strong
thunderstorms 7 miles northeast of Boncarbo, or 8 miles northwest of
Trinidad, moving northeast at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Trinidad, Cokedale, Starkville, Gulnare, Boncarbo, Model, Segundo,
Hoehne, and Raton Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3735 10479 3736 10415 3700 10407 3699 10476
TIME...MOT...LOC 2309Z 222DEG 6KT 3728 10458
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 9, 5:28 PM MDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
528 PM MDT Sun Jun 9 2024
COZ081-082-100000-
Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
528 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN TELLER COUNTY
THROUGH 600 PM MDT...
At 527 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cripple Creek, or 18 miles west of Colorado Springs, moving southeast
at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cripple Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3882 10527 3887 10514 3875 10503 3870 10519
TIME...MOT...LOC 2327Z 326DEG 8KT 3879 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RodriguezSpecial weather statement, Jun 9, 5:33 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Sun Jun 9 2024
COZ072-076-077-100000-
Western/Central Fremont County Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
533 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FREMONT COUNTY
THROUGH 600 PM MDT...
At 533 PM MDT, Doppler radar was tracking a strong thunderstorm over
Coaldale, or 59 miles southwest of Colorado Springs, moving east at
10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coaldale, Cotopaxi, and Howard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3830 10582 3845 10588 3852 10572 3833 10560
TIME...MOT...LOC 2333Z 248DEG 8KT 3838 10576
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 9, 6:28 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
628 PM MDT Sun Jun 9 2024
COZ074-088-100100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
628 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAS ANIMAS COUNTY
THROUGH 700 PM MDT...
At 628 PM MDT, Doppler radar was tracking a strong thunderstorm near
Segundo, or 19 miles west of Trinidad, moving northwest at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cokedale, Segundo, Boncarbo, and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3714 10461 3703 10482 3711 10503 3732 10479
TIME...MOT...LOC 0028Z 139DEG 6KT 3717 10486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 9, 6:30 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
630 PM MDT Sun Jun 9 2024
COZ086>088-100100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
630 PM MDT Sun Jun 9 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HUERFANO...NORTH
CENTRAL LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES THROUGH 700 PM
MDT...
At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Walsenburg, or 34 miles north of Trinidad, moving north
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central
Huerfano, north central Las Animas and south central Pueblo Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3746 10429 3747 10455 3784 10461 3783 10422
TIME...MOT...LOC 0030Z 180DEG 16KT 3766 10443
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 6:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 27 min |
| Jun 9, 6:28 PM MDT | Special Weather Statement | PUB | Costilla | 32 min |
| Jun 9, 6:30 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 9, 6:38 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 37 min |
| Jun 9, 6:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| Jun 9, 7:56 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jun 9, 8:31 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jun 10, 11:06 AM MDT | River Flood Warning | PUB | Pueblo | 4 days |
| Jun 10, 2:01 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jun 10, 2:51 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jun 10, 2:54 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jun 10, 4:00 PM MDT | Special Weather Statement | PUB | Saguache | 30 min |
| Jun 10, 4:04 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jun 10, 4:15 PM MDT | Special Weather Statement | PUB | Custer | 30 min |
| Jun 10, 4:27 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 10, 4:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 10, 4:34 PM MDT | Special Weather Statement | PUB | Custer | 26 min |
| Jun 10, 4:39 PM MDT | Special Weather Statement | PUB | Rio Grande | 36 min |
| Jun 10, 4:45 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 10, 4:51 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
| Jun 10, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 34 min |
| Jun 10, 5:01 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 29 min |
| Jun 10, 5:07 PM MDT | Special Weather Statement | PUB | Alamosa | 23 min |
| Jun 10, 5:11 PM MDT | Special Weather Statement | PUB | Fremont | 34 min |
| Jun 10, 5:18 PM MDT | Special Weather Statement | PUB | Alamosa | 27 min |
| Jun 10, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.